JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE SOLVABILITY CONDITIONS FOR A CLASS OF CONSTRAINED INVERSE EIGENVALUE PROBLEM OF ANTISYMMETRIC MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE SOLVABILITY CONDITIONS FOR A CLASS OF CONSTRAINED INVERSE EIGENVALUE PROBLEM OF ANTISYMMETRIC MATRICES
PAN XIAO-PING; HU XI-YAN; ZHANG LEI;
  PDF(new window)
 Abstract
In this paper, a class of constrained inverse eigenvalue problem for antisymmetric matrices and their optimal approximation problem are considered. Some sufficient and necessary conditions of the solvability for the inverse eigenvalue problem are given. A general representation of the solution is presented for a solvable case. Furthermore, an expression of the solution for the optimal approximation problem is given.
 Keywords
autisymmetric matrix;constrained inverse eigenvalue problem;optimal approximation;
 Language
English
 Cited by
1.
The constrained inverse eigenvalue problem and its approximation for normal matrices, Linear Algebra and its Applications, 2011, 435, 12, 3115  crossref(new windwow)
2.
Least-squares solutions of constrained inverse eigenproblem and associated optimal approximation problem, International Journal of Computer Mathematics, 2013, 90, 3, 641  crossref(new windwow)
 References
1.
R. A. Horn and C. R. Johnson, Matrix analysis, Cambridge University Press, Cambridge, 1985

2.
L. Zhang, A class of inverse eigenvalue problems of symmetric matrices, Numer. Math. J. Chinese Univ. 12 (1990), no. 1, 65-71

3.
D. X. Xie and L. Zhang, Least-Squares Solutions of Inverse Problems for Anti-symmetric Matrices (Chinese), Gongcheng Shuxue Xuebao 10 (1993), no. 4, 25-34

4.
F. Z. Zhou, X. Y. Hu, and L. Zhang, The solvability conditions for the inverse eigenvalue problems of centro-symmetric matrices, Linear Algebra Appl. 364 (2003), 147-160 crossref(new window)

5.
D. X. Xie, X. Y. Hu, and L. Zhang, The solvability conditions for inverse eigen-value problem of symmetric and anti-persymmetric matrices and its approxima-tion, Numer. Linear Algebra Appl. 10 (2003), no. 3, 223-234 crossref(new window)

6.
Z. Z. Zhang, X. Y. Hu, and L. Zhang, The solvability conditions for the inverse eigenvalue problem of Hermitian-generalized Hamiltonian matrices, Inverse Problems 18 (2002), no. 5, 1369-1376 crossref(new window)